# SDR SIMA20210404002

- Difficulty date: April 4, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N909AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500899
- Aircraft time: 37,692 hours, 33,068 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 7120 · Engine Mount Section
- Part: Linkage
- Condition: Cracked
- Location: Lt Eng Yoke
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE FORWARD LOWER YOKE-PYLON FORWARD LINKAGE IS CRACKED.-C/A-COMPLETE: REPAIRED LH ENGINE FORWARD LOWER YOKE PYLON LINKAGE FITTING IAW ERS- EM-54MR-698 AND ERS-EM-5400-874
